WildQveen

396d

I've been taking Effexor for some years now. This is a bit of a personal question, but does anyone else have issues with having an orgasm on this medication? If so, have you found anything that helps for you to have one? Normally, I make sure I'm well hydrated before doing the deed but sometimes that doesn't help.

Depression

View all
  • Sleepysleeps

    396d

    I had this issue on lexapro. Maybe it’s a symptom for antidepressants in general? I read that taking ginkgo biloba supplements help with sexual issues caused by these meds.

  • Tony60

    395d

    Unfortunately, this is one of the common long-term side effects of drugs like Effexor. I suggest consulting a psychiatrist on alternative medications if it bothers you. Good luck and keep us posted!

  • WildQveen

    383d

    I'll try the gingko Bilbao. I personally don't want to switch meds because I've gone through so many, but effexor actual helps. I'll talk with my doctor Friday and see what she suggest as well

  • Mila

    381d

    I noticed that the timing of taking the drug has an impact! Try to take the drug as much time as possible prior to the act (when you wake up in the morning and have sex in the late evening). If it doesn't help talk to your doctor about lowering the dose or switching to another drug.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.